zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
S-shaped bifurcation curves. (English) Zbl 0458.35036

MSC:
35J65Nonlinear boundary value problems for linear elliptic equations
34B15Nonlinear boundary value problems for ODE
34G20Nonlinear ODE in abstract spaces
35B32Bifurcation (PDE)
WorldCat.org
Full Text: DOI
References:
[1] Keller, H. B.; Cohen, D. S.: Some positone problems suggested by nonlinear heat generation. J. math. Mech. 16, 1361-1376 (1967) · Zbl 0152.10401
[2] Amann, H.: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. SIAM rev. 18, 620-709 (1976) · Zbl 0345.47044
[3] Rabinowitz, P. H.: Some global results for nonlinear eigenvalue problems. J. funct. Anal. 7, 487-513 (1971) · Zbl 0212.16504
[4] Cohen, D. S.; Laetsch, T. W.: Nonlinear boundary value problems suggested by chemical reactor theory. J. diff. Eqns 7, 217-226 (1970) · Zbl 0201.43102
[5] Crandall, M. G.; Rabinowitz, P. H.: Some continuation and variational methods for positive solutions of nonlinear elliptic boundary value problems. Archs. ration. Mech. analysis 58, 207-218 (1975) · Zbl 0309.35057
[6] Crandall, M. G.; Rabinowitz, P. H.: Bifurcation, perturbation of simple eigenvalues and linearized stability. Archs. ration. Mech. analysis 52, 161-180 (1973) · Zbl 0275.47044
[7] Parks, J. R.: Criticality criteria for various configurations of a self-heating chemical as functions of activation energy and temperature of assembly. J. chem. Phys. 34, 46-50 (1961)
[8] Sattinger, D. H.: A nonlinear parabolic system in the theory of combustion. Q. appl. Math. 33, 47-61 (1975) · Zbl 0315.35008
[9] Parter, S. V.: Solutions of a differential equation arising in chemical reactor processes. SIAM J. Appl. math. 26, 687-716 (1974) · Zbl 0285.34013
[10] Tam, K. K.: Construction of upper and lower solutions for a problem in combustion theory. J. math. Analysis applic. 69, 131-145 (1979) · Zbl 0414.35011
[11] Aris, R.: On stability criteria of chemical reaction engineering. Chem. engng. Sci. 24, 149-169 (1969)
[12] Amann, H.: Existence of multiple solutions for nonlinear elliptic boundary value problems. Indiana univ. Math. J. 21, 925-935 (1972) · Zbl 0222.35023
[13] Williams, L. R.; Leggett, R. W.: Multiple fixed point theorems for problems in chemical reactor theory. J. math. Analysis applic. 69, 180-193 (1979) · Zbl 0416.47026
[14] Kernevez, J. P.; Joly, G.; Duban, M. C.; Bunow, B.; Thomas, D.: Hysteresis, oscillations and pattern formation in realistic immobilized enzyme systems. J. math. Biol. 7, 41-56 (1979) · Zbl 0433.92014
[15] Laetsch, T. W.: The number of solutions of a nonlinear two point boundary value problem. Indiana univ. Math. J. 20, 1-13 (1970/1971) · Zbl 0215.14602
[16] Smoller J. & Wasserman A., Global bifurcation of steady state solutions (to appear). · Zbl 0425.34028
[17] Bony, J. M.: Principe de maximum dans LES espaces de Sobolev. CR acad. Sci. Paris sér. 265, 333-336 (1967) · Zbl 0164.16803
[18] Amann, H.; Crandall, M. G.: On some existence theorems for semi-linear elliptic equations. Indiana univ. Math. J. 27, No. No. 5, 779-790 (1978) · Zbl 0391.35030